# SDR UALA2013012500476

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,981 hours, 14,154 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 0154ED2
- Part serial: K7913
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE EEC MODE ILLUMINATED, FLT DIVERTED.  REPLACED PT2 TT2 PROBE REF MM 73-21-03 ACCOMPLISHED PT2 SYSTEM LEAK TEST NO14 REF MM 71-0 0-00 AND EEC IDLE TEST NO6 REF MM 71-00-00 ALL CHECKED OK.
